# SDR ASOA200901130

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 26,387 hours, 22,975 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 PRESSURE FLOOR SKIN HAS MULTIPLE INDCATIONS NOTED BETWEEN BL 0.0 AND RBL 9.0 1.5" IN LENGTH 60% FSH, FAILED NDT INSPECTION. AREAS MARKED ON AIRCRAFT.   C/W EC/TC REO 601R-53-41-884A BY PERFORMING TEMP REPAIRS TO THE PRESSURE FLOOR WEB AT FS 460.00 IAW REO 601R-53-41-884 REV E. ALL REQUIREMENTS OF THE REO WAS MET.
